# SDR UPS96221269

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FLANGE OF FLAP CARRIAGE FITTING ON LT O/B MID FLAP AT STATION 442 CO RRODED AND CRACKED.  REPAIRED PER BOEING INSTRUCTIONS SRS EO 96-33-03.
